Today marks a week since I took the emergency contraceptive "Take action" (Took a few hours after incident) and I have not experienced any spotting just minor side effects such as slight cramps, and headaches. I assumed I should get my period a week after but as I'm irregular I don't know when I'm actually suppose to get my period. Am I okay as far as not becoming pregnant since what I'm experiencing could just be the Take action?
Zomolf; If you took this pill as soon as possible everything else is normal in most cases you should get a period your normal one is late, And lots of times you get also kind of a period with brown/red thick blood the morning after pill really messes with your hormones so you could get cramping moody, hot and cold flashes etc and your period is almost always off the regular timing like a week late if you still don't then you may want to see a doctor but all you are saying is normal for these morning-after pills but you should always take them as soon as possible for maximum benefit. Have a good day you should be okay.at least give it a week before you take a pregnancy test or see the doctor. Chuck1957
Zomolf; Yes your right I think being it has been a while and more so that you are not regular it seems like it would be a good Idea for you to get checked out by the doctor so you know you have nothing to worry about,,Because having no idea when your period is off anyway It is hard to know when your late period would be anyway and you don't want to take any chances because your stress does not help matters either. SO seems like your on the right track because you sure don't need to worry about this. All my best for the right outcome.MAKE SURE YOU TELL THE DOCTOR when you took the am. after pill period or no period.try your best not to worry.Have a good evening.Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2012 • 1 answer
Posted 27 May 2015 • 1 answer
Posted 22 Dec 2015 • 0 answers
Posted 10 Feb 2016 • 0 answers
Is it normal to have spotting after 9 months? I just had a period about two weeks ago and it's back?
Posted 1 Feb 2017 • 0 answers